# SDR SIMA20250927001

- Difficulty date: September 27, 2025
- Submitted: September 29, 2025
- Operation: Air carrier
- Aircraft: N207AN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000490
- Aircraft time: 27,600 hours, 18,245 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Missing
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CCI- FOUND A PIECE OF PHOTOLUMINESCENT STRIP IN MAIN CABIN MISSING AT SEAT 4DF.  OPEN.
